# SDR 2A6D20200401002

- Difficulty date: March 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 7,160 hours, 14,083 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,975 hours, 12,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 350A21107123
- Condition: Worn
- Location: Fuselage
- Part time: 7,160 hours, 14,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS REPORTED TO THE RH STA2700 STIFFENER (PN: 350A21-1071.23) IN THE FORM OF WEAR
CAUSED BY A NEARBY BOLT HEAD. THE WEAR WAS MEASURED TO BE APPROXIMATELY 7MM (0.276”) IN LENGTH,
1MM (0.040”) WIDE, AND WITH A MAXIMUM DEPTH OF 0.0245”
